MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number IEEHA565
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the abutment cannot be placed.The doctor doesn't know the reason.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative.Zimvie received one (1) ieeha565, (certain bellatek encode emergence healing abutment 5mm(d) 6mm(p) 5mm(h) for evaluation.Visual evaluation was performed, the returned encode abutment has signs of use and was observed damaged, the screw was bent, and had unknown debris attached to the screw threads.Unable to functionally test the device.Device history record (dhr) review was completed for the subject lot number 1279582.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1279582 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : does not seat based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The abutments screw was damaged/bent.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21760292
Report Number0001038806-2025-00742
Device Sequence Number18334602
Product Code NHA
UDI-Device Identifier00844868045618
UDI-Public(01)00844868045618(17)290401(10)1279582
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIEEHA565
Device Lot Number1279582
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic